You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Subadditive Euclidean Functionals and Nonlinear Growth in Geometric Probability
J. Michael Steele
The Annals of Probability
Vol. 9, No. 3 (Jun., 1981), pp. 365-376
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2243524
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A limit theorem is established for a class of random processes (called here subadditive Euclidean functionals) which arise in problems of geometric probability. Particular examples include the length of shortest path through a random sample, the length of a rectilinear Steiner tree spanned by a sample, and the length of a minimal matching. Also, a uniform convergence theorem is proved which is needed in Karp's probabilistic algorithm for the traveling salesman problem.
The Annals of Probability © 1981 Institute of Mathematical Statistics